# SDR ASAA2016110518778

- Difficulty date: November 5, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56761
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 951, LBL 16 - 24.5 HAS CORROSION ON UPPER SURFACE.  ACFT GROUNDED. REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 103 DETAIL C. REMOVED AND REPLACED THE FLOORBEAM IAW DRAWING 147A5650 SHEET 2 REV C.
